MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LHK-,HMWB/HMTW HOSPITAL

Medline Industries, LP MEDLINE; DBD-LHK-,HMWB/HMTW HOSPITAL
Catalog Number VASC1307
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the control syringe also started to back off the manifold during the setup and would unravel itself.".
 
Additional Manufacturer Narrative
The customer reported control syringe coming disconnected from manifold, and additional information stated the control syringe started to back off the manifold during setup; no patient involvement, impact, serious injury, medical intervention, or follow-up care was reported.A used sample was returned for evaluation; visual evaluation did not reveal any defects, and the syringe and manifold were connected and used to attempt a replication of the same defect the customer experienced.In each of the three connection attempts, the syringes backed off/rolled free of the manifold connection, thereby replicating the reported defect, and the customer complaint was confirmed with the returned samples.Root cause investigation determined excess silicone from the rotating adapter swage machine migrated onto the syringe luer, and the combination of excess silicone on the luer with saline in the syringe reduced the friction fit of the luer lock enough to cause the syringe/manifold connection to disconnect during use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LHK-,HMWB/HMTW HOSPITAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50946465
Report Number1417592-2026-54265
Device Sequence Number15827396
Product Code OEZ
UDI-Device Identifier40195327057856
UDI-Public40195327057856
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1307
Device Lot Number24ABC832
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown